Integrating Open Science Grid (OSG) with SDX Projects Workshop - June 5-6, 2019

Integrating Open Science Grid (OSG) with SDX Projects Workshop - June 5-6, 2019
Image from eventbrite.com
From Wed 5 June 2019 to Thu 6 June 2019
From Wednesday 5 June 2019 to Thursday 6 June 2019
9:00 AM - 5:00 PM
Ended

The goal of this workshop is to explore the technical requirements for integrating the Open Science Grid (OSG) with the SDX projects of the IRNC program. This workshop is scheduled for June 5-6, 2019. The venue will be in The California Institute for Telecommunications and Information Technology (Calit2) at the University of California San Diego (UCSD) campus in La Jolla, CA.

Please register (space is limited) at the following page and indicate if you will be participating in person or remotely. A program, logistics for travel and lodging, and other relevant information will be announced soon.

Suggested Hotels:
Estancia La Jolla Hotel (6 min drive or 15 min walk to Calit2) - https://meritagecollection.com/estancia-la-jolla?nck=8664513341
La Jolla Shores Hotel (13 min drive to Calit2) - https://www.ljshoreshotel.com/
Hilton La Jolla Torrey Pines (7 min drive to Calit2) - https://www.hotelsone.com/la-jolla-hotels-us/hilton-la-jolla-torrey-pines.html
Hyatt Regency La Jolla At Aventine (8 min drive to Calit2) - https://www.hyatt.com/en-US/hotel/california/hyatt-regency-la-jolla-at-aventine/jolla
Residence Inn by Marriott San Diego La Jolla (9 min drive to Calit2 ) - https://www.marriott.com/hotels/travel/lajca-residence-inn-san-diego-la-jolla/

Transportation:
1. From San Diego airport (SAN) to La Jolla you can get a SuperShuttle ($30-$60), Uber ($20-$40), or a taxi.
2. From the hotel to UCSD/Calit2 you can get a taxi or Uber.
Please note that THERE IS NO PARKING at UCSD!

Preliminary Agenda:

Wednesday, June 5, 2019 
08:00 Registration, Refreshments 
09:00 Welcome Address (15 minutes presentation, 5 minutes Q&A) - Tom DeFanti
09:20 Context and Goals of the workshop (15 minutes presentation, 5 minutes Q&A) - Julio Ibarra
09:40 OSG Keynote (40 minutes presentation, 10 minutes Q&A) - Frank Wuerthwein

  • What are challenges OSG has in its landscape and foresees in its roadmap?

10:30 Refreshment break (30 minutes)

11:00 NSF IRNC Software Defined Exchange Panel (Introduction, 10 minutes) - Julio Ibarra (Moderator)

  •  Introduction about each of the IRNC SDX projects: Scope, Goals, Accomplishments, etc. 

11:10 StarLight-SDX (20 minutes presentation) - Joe Mambretti
11:30 PacifiWave-SDX (20 minutes presentation) - TBD
11:50 AtlanticWave-SDX (20 minutes presentation) - Julio Ibarra
12:10 Q&A session (30 minutes) 
12:30 Lunch (1 hour) 
13:30 Integration Panel (15 minutes presentation, 5 minutes Q&A for each presenter) Tom DeFanti (moderator)

  • Architecture, Components, Interfaces and other relevant information to reveal what resources are available, and also not available, for potential integration 

13:40 OSG Layers and components - Edgar Fajardo
14:00 Kubernetes Layers and components - John Graham
14:20 AtlanticWave-SDX layers and components - Yufeng Xin
14:40 StarLight-SDX layers and components TBD

15:00 Refreshment break (30 minutes)

15:30 PacificWave-SDX layers and components - John Hess
15:50 Integration panel Q&A and wrap up (20 minutes) 
16:10 Roadmap to the integration with OSG: Plenary

  • Describe and represent what OSG and SDXs want to accomplish. 

17:10 Plans for day 2 of the workshop Julio Ibarra, Tom DeFanti, Frank Wuerthwein
Thursday, June 6, 2019 
8:30 Registration, Refreshments 
09:00 Integration, Design, and Planning Jam Session Moderator: Julio Ibarra

  • The goal of this session is to design how to integrate the SDXs with Kubernetes and OSG. Detailed diagrams and descriptions about how to accomplish the integration should be an outcome. Plenary

TBD Ending time is TBD


464 Views - 07/06/2019 Last update
culture art food workshop Travel
Calit2
9500 Gilman Drive #0436, La Jolla, 92093, CA, United States
Event from
eventbrite.com

Are you an event organizer?
Create events for free. They will be immediately recommended to interested users.
Create event

Nearby hotels and apartments

9500 Gilman Drive #0436, La Jolla, 92093, CA, United States

Browse other venues in La Jolla
Discover now


Discover more events in La Jolla
Discover now



Calit2
9500 Gilman Drive #0436, La Jolla, 92093, CA, United States
Event from
eventbrite.com


Are you an event organizer?
Create events for free. They will be immediately recommended to interested users.
Create event
  1. La Jolla
  2. Calit2 & FIU-CIARA
  3. Integrating Open Science Grid (OSG) with SDX Projects Workshop - June 5-6, 2019
 
 
 
 
Your changes have been saved.